OSTROWSKI TYPE INEQUALITIES FOR m- AND (alpha, m) -LOGARITMICALLY CONVEX FUNCTIONS


Kavurmacı Önalan H.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS,, vol.16, pp.820-826, 2014 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 16
  • Publication Date: 2014
  • Journal Name: JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS,
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.820-826
  • Van Yüzüncü Yıl University Affiliated: Yes